# SDR SWAA2016060152187

- Difficulty date: May 24, 2016
- Submitted: June 1, 2016
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 66,250 hours, 52,832 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26602
- Part serial: PA864
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 LE SLAT DELAMINATED AFT OTBD UPPER SURFACE.  R & R SLAT IAW MM.
